A fixed point result in Banach algebras based on the degree of nondensifiability and applications to quadratic integral equations

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/84288
Información del item - Informació de l'item - Item information
Title: A fixed point result in Banach algebras based on the degree of nondensifiability and applications to quadratic integral equations
Authors: García Macías, Gonzalo | Mora, Gaspar
Research Group/s: Curvas Alpha-Densas. Análisis y Geometría Local
Center, Department or Service: Universidad de Alicante. Departamento de Matemáticas
Keywords: Banach algebras | Fixed point theorem | Degree of nondensifiabilty | Quadratic integral equations
Knowledge Area: Análisis Matemático
Issue Date: 30-Nov-2018
Publisher: Elsevier
Citation: Journal of Mathematical Analysis and Applications. 2019, 472(1): 1220-1235. doi:10.1016/j.jmaa.2018.11.073
Abstract: We present some fixed point results in Banach algebras based on the so called degree of nondensifiability φd. It is shown that φd is an alternative method to measures of noncompactnes to obtain fixed point result. As an application of the usefulness of φd it is proved the existence of solution for some quadratic integral equations.
URI: http://hdl.handle.net/10045/84288
ISSN: 0022-247X (Print) | 1096-0813 (Online)
DOI: 10.1016/j.jmaa.2018.11.073
Language: eng
Type: info:eu-repo/semantics/article
Rights: © 2018 Published by Elsevier Inc.
Peer Review: si
Publisher version: https://doi.org/10.1016/j.jmaa.2018.11.073
Appears in Collections:INV - CADAGL - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2018_Garcia_Mora_JMathAnalAppl_accepted.pdfEmbargo 24 meses (acceso abierto: 1 dic. 2020)377,23 kBAdobe PDFOpen    Request a copy
Thumbnail2018_Garcia_Mora_JMathAnalAppl_final.pdfVersión final (acceso restringido)415,52 kBAdobe PDFOpen    Request a copy


Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.